Alert archive / Alabama / Flash Flood Warnings in 2019

Flash Flood Warning 2, NWS Huntsville, AL

February 19, 2019Franklin County, Lawrence County, Alabama

NWS Huntsville, AL issued this flash flood warning at Feb 19, 2019, 6:22 PM CST for Franklin County, Lawrence County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 19, 2019, 6:22 PM CST (00:22 UTC)
Expired
Feb 19, 2019, 9:15 PM CST
In force
3 hr
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
None

Counties Franklin County, AL, Lawrence County, AL

The radar

The Columbus AFB radar (KGWX), 98 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2019-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2019-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 748 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
447 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
748 m²/s²
0-3 km storm-relative helicity
1105 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

221 
WGUS54 KHUN 200022
FFWHUN
ALC059-079-200315-
/O.NEW.KHUN.FF.W.0002.190220T0022Z-190220T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Huntsville AL
622 PM CST TUE FEB 19 2019

The National Weather Service in Huntsville Alabama has issued a

* Flash Flood Warning for...
  Franklin County in northwestern Alabama...
  Southern Lawrence County in northwestern Alabama...

* Until 915 PM CST.

* At 621 PM CST, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Russellville, Moulton, Phil Campbell, Belgreen, Vina, Hodges, Mt
  Hope, Cedar Creek Reservoir, Atwood and Speake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3455 8711 3430 8711 3432 8810 3456 8807

$$

RSB
1 follow-up statement
176 
WGUS74 KHUN 200306
FFSHUN

Flash Flood Statement
National Weather Service Huntsville AL
906 PM CST TUE FEB 19 2019

ALC059-079-200316-
/O.EXP.KHUN.FF.W.0002.000000T0000Z-190220T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin AL-Lawrence AL-
906 PM CST TUE FEB 19 2019

...THE FLASH FLOOD WARNING FOR FRANKLIN AND SOUTHERN LAWRENCE
COUNTIES WILL EXPIRE AT 915 PM CST...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3455 8711 3430 8711 3432 8810 3456 8807

$$

RSB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Feb 19, 5:47 PM CST, 35 minutes earlier.

Area forecast discussion, Feb 19, 5:47 PM CST, 35 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
547 PM CST Tue Feb 19 2019

.UPDATE...
For 00Z TAFS.

&&

.NEAR TERM...(Tonight)
Issued at 332 PM CST Tue Feb 19 2019

An unusual event is unfolding across the TN Valley today. We started
the day with a mix of rain and sleet as a result of dry/cold sub
cloud layer. As rain moved in it was able to saturate this layer
closer to noon converting everything over to all rain. Soundings via
UAH as part of VORTEX SE operations at 18z showed strong WAA
occurring aloft. Strong lift in this region coupled with cold/steep
lapse rates was resulting in numerous thunderstorms. Due to the
colder nature of the atmospheric profile we have had reports of pea
to dime size hail with some of the stronger storms. What makes this
so unusual is the fact that temps have remained below 40 degrees so
far. The main surface based warm front is still anchored along the
Gulf Coast and much of these storms are developing along the elevated
frontal boundary moving through the area. Strong W/SW winds aloft
oriented almost parallel to this boundary are resulting in some
training of storms across MS and into NW AL.

MRMS rainfall estimates with the band of storms indicate totals
closer to 2 inches. Saturated soils were resulting in almost all of
this rain being converted over to all runoff. This is something we
will have to watch closely as some of the storms moving out of MS
move into the area. Any training of storms over a particular area
could warrant Flash Flood Warnings, especially in many urban
locations.

Now in terms of what will occur for the rest of the evening, an upper
level system was shifting out of the desert SW and into the Central
Plains. This was causing pressure falls over the TX Gulf Coast with a
surface low expected to develop and track N/NE along the MS River
basin tonight. A strong 50-60kt LLJ tied to this surface low is
forecast to move N/NE towards the area overnight. This coupled with a
stronger jet aloft will be able to transport near record moisture
into the TN Valley. As it stands now, the latest guidance continues
to show that best lift/forcing associated with system moving into the
Plains will stay to our west with the heaviest rainfall axis being
centered along the MS River tonight. However, current radar/satellite
imagery indicate a narrow band of showers/storms moving north out of
New Orleans area and into central MS. Moving that forward in time
would bring it up over the area later this evening, which models are
not quite accounting for. The current forecast will show a slight
decreasing trend overnight as the warm frontal boundary aloft moves
north into TN. But as mentioned above we'll have to watch the narrow
band of precip in MS.

Rainfall totals are likely too low and will be higher where we see
any training of precip. We will continue to monitor and make
adjustments to the forecast this afternoon/evening. The Flood Watch
was updated this morning and went into effect at Noon and will run
through Friday. The one other concern that we might be
underforecasting the winds tonight. Model soundings indicate a
sizable inversion over the area and the stronger winds may not quite
be able to mix down to the surface. Some of the higher winds might
be possible in the terrain in NE AL and southern middle TN and have
tried to show some of those gusts there.

.SHORT TERM...(Wednesday through Thursday night)
Issued at 332 PM CST Tue Feb 19 2019

The surface low will be shifting into western TN Wednesday morning
and the heavier rainfall axis will be centered near the low. As the
low moves into western TN and the pressure gradient tightens over the
area, it looks like a CAD situation might develop in the Lee of the
Appalachians. Some of that is going to spill into the TN Valley and
likely could help to reinforce our low level inversion through the
morning. The other impact this might have is that it could really
enhance the convergence over the area and increase forcing.

As the surface low shifts into the OH Valley it will push a cold
front into the area later in the day. Latest guidance is probably a
bit too quick with the frontal passage tomorrow and move it east of
the area by Wednesday evening. Think that even though the CAD is
projected to weaken through the day this may end up slowing the
progression of the front and it might stall over the area for a brief
period of time tomorrow. When analyzing forecast soundings, there is
upwards of 500 J/kg of MUCAPE expected along and ahead of the front.
With near record PWATs, strong convergence, and a rather unstable
environment for late February could result in intense rainfall rates
of 1 to 2 inches per hour. Winds from 850mb to through 250mb would
be paralleling the frontal boundaries and we could see training of
storms. When taking all of that into consideration was a bit reserved
to use the lower QPF amounts guidance was providing. So, have tried
to show higher amounts during the afternoon hours as the front moves
into the area and where we might see training of storms.

High pressure shifting E/NE into the OH Valley will help to push the
lingering frontal boundary south of the area Thursday morning. While
the core of the heavier rain will be south we should still see some
light rain continue. River flooding should be ongoing at this point
and the concern that we have is the models trending lower with
rainfall amounts has brought forecasted river levels below where
they might actually end up after all this rainfall. Taking into
consideration where QPF might be, flooding could be comparable to the
Christmas 2015 flood at the low end.

While this front is moving across the area a trough will be digging
into the desert SW and should result in a continuation of the strong
S/SW flow over the area. Shortwaves ejecting out of this trough could
bring the front back into the area Thursday evening. Some guidance is
showing a few bands of heavier rain moving across the area as these
waves cross the area. Rainfall amounts won't be nearly as high due
some slightly drier air aloft. But any rain will continue to impact
river flooding.

Thursday night into Friday could end up similar to what we had today,
a warm front lifts back to the north with strong convergence focused
along the boundary. Light to moderate rainfall moves back into the
area as we head into Friday.

.LONG TERM...(Friday through Monday)
Issued at 332 PM CST Tue Feb 19 2019

The extended period begins Friday morning with a warm front nearly
overhead/slightly displaced just N of the CWFA, with light to
moderate rain likely ongoing by this time. Friday overall will be a
wet day, thanks to the stalled frontal boundary and several
disturbances riding NE along it through the day. This round of
rainfall will exacerbate any ongoing/lingering flooding concerns from
heavy rainfall received earlier in the week. Rainfall totals for the
Friday/Friday night timeframe look upwards of 1.5-2", with isolated
higher amounts from any thunderstorms that occur during this time. It
goes without saying that this will add to flooding issues ongoing
across Northern AL/Srn Middle TN.

The bigger story in the extended revolves around the forecast during
the day/evening timeframe Saturday. A potent upper level system
takes shape across the Intermountain West later this week, spawning
cyclogenesis Friday night into Saturday over the TX/OK Panhandles
region, and ejecting NE into the Ern KS/MO through the day
Saturday/Saturday evening. This part of the forecast will definitely
require some fine-tuning in the next couple of days. The pattern is
favorable for a QLCS for our area, with perhaps QLCS/supercells to
the N/W over portions of Wrn TN. Any shift of the upper level pattern
would increase/decrease our threat for severe weather during this
time, and this will need to be watched closely. For now, the
ingredients are there for at least strong to possibly severe wind
gusts along the line of storms that march across the area Saturday
evening/night. Daytime high temperatures Saturday will top out in the
lower/middle 70s, which is unseasonably warm for this time of year.
Dewpoints will creep up into the lower 60s as well with stout Srly flow
ahead of the front. An 850mb jet of 50-60kts, 300-400 m2/s2 SRH, and
0-1km shear of 40kts (with 0-3km shear of 50kts) will lead to the
potential for 50-60mph wind gusts along the line, with a lesser
chance for a brief spin-up tornado. Add to that PWat values around
1.6", which are record values for both BMX/OHX SPC PWat Climo values
for this time of year, and you're looking at a mixed bag of weather
on tap for Saturday. In addition to the severe threat, moderate/heavy
rainfall will accompany this fropa through early Sunday, adding
another 1-2" (with isolated higher amounts possible). Again, it
sounds like a broken record, but this will further exacerbate the
ongoing flooding conditions across the area. For this reason, the
Flood Watch may need to be extended further in the weekend (as it
currently runs through 00Z Saturday. This is in the 'fine tuning'
that will happen over the next couple of days, so stay tuned. The
fairly active pattern isn't quite done yet.

There is an end in sight, however brief, that will occur in the wake
of this fropa this weekend early Sunday. DRY WEATHER WILL BE EXPECTED
FOR ALMOST A FULL 36 HOURS, so get out there and enjoy it! Dry
conditions are expected mid-morning Sunday and all day Monday,
before more rainfall develops and overspreads the region on Tuesday.
Depending on your model of choice that far out in the extended,
another 1" (at least) is on the horizon (you guessed it:
further adding to the lingering flooding concerns across the area). A
lot can change between now and then, though, so stay tuned for
further forecast updates between now and then.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 547 PM CST Tue Feb 19 2019

Inclement flying weather will continue across the area for the TAF
period. Reduced CIG/VIS values into the MVFR/IFR category will
continue, with possible reductions to LIFR in the heavier showers
and/or tstorms. ESE winds in the 10-15kt range early, will increase
into the 20-30kt range with some higher gusts later this evening,
continuing to around daybreak Wed. Forecast models indicated stronger
winds developing aloft, enough to include a Low-Level Wind Shear for
the mid evening through after midnight, with ESE winds at FL 2kft to
60kt. Those winds should subside somewhat in the overnight, but
widespread showers and embedded tstorms will continue into Wed
afternoon.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch through Friday afternoon for ALZ001>010-016.

TN...Flood Watch through Friday afternoon for TNZ076-096-097.

&&

NEAR TERM...Stumpf
SHORT TERM...Stumpf
LONG TERM...12
AVIATION...RSB

For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Feb 19, 2:55 PM CST, 3 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Huntsville AL
255 PM CST Tue Feb 19 2019

ALZ001>010-016-TNZ076-096-097-201200-
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
255 PM CST Tue Feb 19 2019

This Hazardous Weather Outlook is for north Alabama and portions of
southern middle Tennessee.

.DAY ONE...Tonight...

Heavy rainfall will continue into tonight, along with a few
thunderstorms, before shifting to the north and west of the area.
Runoff from this activity may lead to localized flash flooding and
areal flooding this evening and tonight.

A Flood Watch remains in effect through 6 PM CST Friday evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Additional rounds of heavy rainfall are expected Wednesday and
Wednesday night, with a few thunderstorms possible as well. Rainfall
totals of 2 to 4 inches will be possible during this time. Runoff
from this heavy rainfall will continue to add to the flooding
conditions across the area, causing rises on area creeks, rivers, and
streams.

Another round of heavy rainfall arrives Friday and Friday night with
an additional 1 to 2 inches of rainfall possible. This will add
runoff to already swollen rivers and creeks across the area.

Strong to severe thunderstorms are possible Saturday and Saturday
evening as a cold front approaches the area from the West. 50 to 60
mph winds will be the primary threat as the line of storms crosses
the region. The threat for strong to severe storms will end overnight
Saturday into early Sunday morning as the front moves east of the
region.

.SPOTTER INFORMATION STATEMENT...

Formal activation of storm spotters and emergency management
personnel is not anticipated today, but timely reports of heavy rain
and flooding would be appreciated. Formal activation may be
necessary later this week or this weekend.

12

In the hours before

Special weather statement, Feb 19, 4:40 PM CST, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Huntsville AL
440 PM CST TUE FEB 19 2019

ALZ002>004-007-192315-
Lawrence AL-Morgan AL-Franklin AL-Colbert AL-
440 PM CST TUE FEB 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLBERT...EASTERN
FRANKLIN...WEST CENTRAL MORGAN AND LAWRENCE COUNTIES UNTIL 515 PM
CST...

At 439 PM CST, Doppler radar was tracking a strong thunderstorm over
Lake Buttahatchee, or 8 miles southwest of Haleyville, moving
northeast at 75 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Decatur, Russellville, Moulton, Phil Campbell, Littleville, Mt Hope,
Chalybeate Springs, La Grange, Speake and Tharptown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3471 8776 3452 8698 3431 8713 3431 8792
TIME...MOT...LOC 2239Z 215DEG 64KT 3415 8771

KTW
Special weather statement, Feb 19, 5:09 PM CST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Huntsville AL
509 PM CST TUE FEB 19 2019

ALZ001-004>007-200000-
Lawrence AL-Madison AL-Lauderdale AL-Morgan AL-Limestone AL-
509 PM CST TUE FEB 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MADISON...
SOUTHEASTERN LAUDERDALE...LIMESTONE...WESTERN MORGAN AND LAWRENCE
COUNTIES UNTIL 600 PM CST...

At 509 PM CST, Doppler radar was tracking a strong thunderstorm near
Moulton, moving northeast at 65 mph.

Penny size hail will be possible with this storm.

Locations impacted include...
Huntsville, Decatur, Madison, Athens, Hartselle, Moulton, Redstone
Arsenal, Priceville, Trinity and Rogersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3499 8688 3470 8656 3431 8707 3431 8711
      3430 8711 3430 8735 3457 8753 3458 8751
      3462 8751 3465 8747 3465 8745 3468 8745
      3500 8714
TIME...MOT...LOC 2309Z 218DEG 55KT 3453 8729

KTW
Special weather statement, Feb 19, 5:32 PM CST, 50 minutes before
Special Weather Statement
National Weather Service Huntsville AL
532 PM CST TUE FEB 19 2019

ALZ005-006-TNZ076-096-097-200000-
Madison AL-Limestone AL-Franklin TN-Moore TN-Lincoln TN-
532 PM CST TUE FEB 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...
NORTHEASTERN LIMESTONE...MOORE...LINCOLN AND WEST CENTRAL FRANKLIN
COUNTIES UNTIL 600 PM CST...

At 532 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Athens, moving northeast at 70 mph.

Dime to penny size hail will be possible with this storm.

Locations impacted include...
Athens, Fayetteville, Lynchburg, Meridianville, Hazel Green, Ardmore,
Petersburg, Harvest, Tims Ford Lake and Lincoln.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3536 8649 3532 8645 3533 8641 3519 8616
      3472 8685 3489 8706 3500 8700 3499 8684
      3526 8683 3525 8675 3531 8668 3533 8660
      3537 8659
TIME...MOT...LOC 2331Z 224DEG 68KT 3488 8689

KTW
Special weather statement, Feb 19, 6:10 PM CST, 12 minutes before
Special Weather Statement
National Weather Service Huntsville AL
610 PM CST TUE FEB 19 2019

ALZ001>007-016-200045-
Lawrence AL-Madison AL-Lauderdale AL-Morgan AL-Franklin AL-
Limestone AL-Colbert AL-Cullman AL-
610 PM CST TUE FEB 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MADISON...CENTRAL
LAUDERDALE...SOUTHEASTERN LIMESTONE...COLBERT...NORTHWESTERN
CULLMAN...FRANKLIN...MORGAN AND LAWRENCE COUNTIES UNTIL 645 PM CST...

At 609 PM CST, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Hackleburg to near
Corinth Rec Area to near Dodge City. Movement was north at 55 mph.

Heavy rainfall totals between 1.5 and two inches of rainfall have
already fallen. An additional inch to an inch and a half is possible
causing ponding on area roadways and localized flooding.

Locations impacted include...
Western Huntsville, Decatur, Madison, Florence, Cullman, Hartselle,
Muscle Shoals, Russellville, Sheffield and Tuscumbia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3403 8711 3430 8711 3432 8796 3496 8792
      3474 8725 3471 8667 3402 8689
TIME...MOT...LOC 0004Z 188DEG 40KT 3425 8789 3408 8738 3406 8697

KTW
Local storm report, Feb 19, 6:19 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
619 PM CST TUE FEB 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             2 WNW ATHENS            34.80N 86.99W
02/19/2019  E1.00 INCH       LIMESTONE          AL   PUBLIC

            QUARTER SIZED HAIL REPORTED JUST W OF
            ATHENS.

&&

JMS
Special weather statement, Feb 19, 6:19 PM CST, 3 minutes before
Special Weather Statement
National Weather Service Huntsville AL
619 PM CST TUE FEB 19 2019

ALZ008-010-200100-
Marshall AL-DeKalb AL-
619 PM CST TUE FEB 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL AND
SOUTHWESTERN DEKALB COUNTIES UNTIL 700 PM CST...

At 617 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles south of Boaz, moving northeast at 65 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Albertville, Boaz, Crossville, Fyffe, Geraldine, Douglas, Lakeview,
McVille, High Point and Horton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3426 8577 3426 8581 3424 8581 3424 8584
      3420 8585 3420 8611 3419 8611 3418 8619
      3410 8630 3416 8637 3449 8610 3446 8608
      3450 8596 3431 8571
TIME...MOT...LOC 0017Z 235DEG 62KT 3409 8620

KTW

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 6:10 PM CSTSpecial Weather StatementHUNColbert, Cullman, Franklin, Lawrence, Morgan35 min
Feb 19, 6:19 PM CSTSpecial Weather StatementHUNMarshall41 min
Feb 19, 6:28 PM CSTFlash Flood WarningHUNCullman, Morgan3 hr
Feb 19, 6:44 PM CSTSpecial Weather StatementHUNLawrence, Madison, Morgan46 min
Feb 19, 6:48 PM CSTSpecial Weather StatementHUNDeKalb42 min
Feb 19, 7:06 PM CSTSpecial Weather StatementHUNJackson, Marshall39 min
Feb 19, 7:30 PM CSTAreal Flood WarningHUNMadison26 hr
Feb 19, 7:34 PM CSTSpecial Weather StatementHUNJackson41 min
Feb 19, 10:41 PM CSTAreal Flood WarningHUNLimestone, Madison4 hr
Feb 20, 1:12 AM CSTRiver Flood WarningHUNMadison5 days
Feb 20, 7:08 AM CSTSpecial Weather StatementHUNFranklin37 min
Feb 20, 8:01 AM CSTSpecial Weather StatementHUNLauderdale29 min
Feb 20, 8:41 AM CSTSpecial Weather StatementHUNColbert, Lauderdale64 min
Feb 20, 8:53 AM CSTRiver Flood WarningHUNLawrence6 days
Feb 20, 8:59 AM CSTRiver Flood WarningHUNMadison, Marshall, Morgan22 days
Feb 20, 9:33 AM CSTAreal Flood WarningHUNColbert, Lauderdale21 hr
Feb 20, 10:47 AM CSTAreal Flood WarningHUNColbert, Lauderdale, Lawrence, Limestone20 hr
Feb 20, 11:26 AM CSTSpecial Weather StatementHUNCullman34 min
Feb 20, 12:42 PM CSTAreal Flood WarningHUNMadison18 hr
Feb 20, 2:36 PM CSTSpecial Weather StatementHUNDeKalb24 min

Nearby

Flash Flood Warnings in Alabama, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.